# SDR MASA2016022412796

- Difficulty date: February 24, 2016
- Submitted: February 28, 2016
- Operation: Air carrier
- Aircraft: N88327
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000479
- Aircraft time: 1,889 hours, 1,091 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Seal
- Condition: Failed
- Location: Cargo Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: G, A

## Discrepancy

DECOMPRESSION AT FL 340 IN CRUISE.  R & R AFT CARGO DOOR SEAL.
